I am suddenly having to withdraw from large daily doses of tramadol (20+ pills daily for >4yrs) I am 54 in good health except for cardiomyopathy and migraines that I started taking them for). This is now 48hrs without and I have to go back to work in about 18hrs. I can not go for medical help - no health insurance, plus I am a nurse so no one can find out.
I don't have much advice for you-- tramadol withdrawal is quite severe for some people, and very mild for others. You will likely have both opiate withdrawal symptoms and also 'ssri withdrawal' symptoms; the way to avoid them would be a slow taper, but if that is not possible I don't have much to offer. Like my prior posts today, I suspect your time using tramadol is not over--- if you end up back on it again, consider definitive treatment, nurse or no nurse. The doses you describe could have easily caused you a seizure, while driving down a highway.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.